Trigonometrically well-bounded operators

C. R. Math. Rep. Acad. Sci. Canada Vol. 6 (4) 1984, pp. 183–188
(Received: 1984-05-18 )

E. Berkson / T.A. Gillespie

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): Trigonometrically well-bounded operators

Full Text Pdfs only available for current year and preceding 5 blackout years when accessing from an IP address registered with a subscription. Historical archives earlier than the 5 year blackout window are open access.